# SDR AWXA200200760

- Difficulty date: August 17, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 11,009 hours, 4,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2312
- Condition: Discharged
- Location: Cabin
- Part time: 10,995 hours, 4,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHTS SYSTEM WILL NOT TEST ON PRESS AND TEST PANEL (110RT).  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38-000-001, OPERATIONAL CHECK WAS GOOD.
